MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/6MM, 30 CM; SCS LEAD
Model Number 3153
Medical Device Problem Codes Disconnection (1171); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 1 of 3; related manufacturer reference number: 1627487-2020-23247, related manufacturer reference number: 1627487-2020-23248.It was reported the patient showed high impedances on two contacts, although stimulation was effective.X-rays revealed the patient¿s left quattrode was not fully inserted into the extension.To address the issue, the physician explanted and replaced the patient¿s extension on (b)(6) 2020.After changing the extension, one impedance on the right lead remained high, and the left side showed normal impedances.Postoperatively, effective stimulation was achieved.Note: it is unknown which quattrode serial number was affected, therefore both are being reported.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10382736
Report Number1627487-2020-23246
Device Sequence Number2705209
Product Code LGW
UDI-Device Identifier05414734406062
UDI-Public05414734406062
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Model Number3153
Device Catalogue Number3153
Device Lot Number4046671
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3153; MODEL 3346
Outcome Attributed to Adverse Event Other;